# SDR MASA20062737

- Difficulty date: December 20, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 7,050 hours, 5,228 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2664 CLT - SPOILER/STAB FAULT.  PERFORMED SPOST W/FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
